Information Journal Paper
APA:
CopyZAREI, H., KHASTAN, A., & ZAFARI, A.. (2020). Optimal control of linear fuzzy time-variant controlled systems. IRANIAN JOURNAL OF FUZZY SYSTEMS, 17(5 ), 1-12. SID. https://sid.ir/paper/397161/en
Vancouver:
CopyZAREI H., KHASTAN A., ZAFARI A.. Optimal control of linear fuzzy time-variant controlled systems. IRANIAN JOURNAL OF FUZZY SYSTEMS[Internet]. 2020;17(5 ):1-12. Available from: https://sid.ir/paper/397161/en
IEEE:
CopyH. ZAREI, A. KHASTAN, and A. ZAFARI, “Optimal control of linear fuzzy time-variant controlled systems,” IRANIAN JOURNAL OF FUZZY SYSTEMS, vol. 17, no. 5 , pp. 1–12, 2020, [Online]. Available: https://sid.ir/paper/397161/en